# SDR IPXA2024061915026

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 86,089 hours, 19,250 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, ON DEPARTURE, WHILE STILL CONFIGURED, GOT A LEVEL 1 AIL DEFLECT INOP. AFTER FLAP RETRACT, GOT A LEVEL 2 AIL DEFLECT DISAG. WE ENGAGED A/P 2 AND THE AIRCRAFT ROLLED RIGHT AND THE A/P DISCONNECTED. WET.  REPAIRED DAMAGED WIRE N316-27-18RD AND REPLACED DAMAGED RECEPTICLE R5-880 REF SWPM 20-31-15. OPS CHECK GOOD REF AMM 27-16-00.
